ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Wellbutrin
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Wellbutrin (bupropion hcl)

Reply
 
Thread Tools Display Modes
  #1  
Old 12-01-05, 01:40 PM
Daven Daven is offline
ADDvanced Member
 

Join Date: Feb 2005
Posts: 169
Thanks: 0
Thanked 0 Times in 0 Posts
Daven is on a distinguished road
getting off of wellbutrin and effexor -log

Well I've recently decided to get off of both wellbutrin and effexor. While they seem to help somewhat with concentration (wellbutrin) and very mild social problems (effexor), they simply leave me in a slight haze, and mess up my sleeping patters so much its not worth it anymore.

I recently came to houston, and im going to be participating in Astronautics training at NASA. It means getting up at 5, and going to bed at 11, and plenty of work in between. So hopefully getting off these medications will help me with my sleeping patterns and memory. Ive decided to make a log because many people seem to have issues with getting off these drugs. (aka, withdraw)

So heres where I am atm.

About 4 weeks ago I started tapering off effexor and wellbutrin. Wellbutrin, I just halfed, and halfed again in the 2nd 2 week section.

Effexor, made some VERY noticable effects tapering off. (Let me note however, that its hard to make a distinction between what effects are caused by what medication, however, by my dosage changing, its easiest to relate it to the effexor.)

I hafled the effexor, then every week, took 1/4 of the remaining, untill yesterday, now I am totaly off both medications.

A few notes on the withdraw problems. Im having quite a bit of dizzy spells, usualy only lasting 3-4 seconds, but still very anoying. Mostly when I turn my head at any speed past crawl, but almost alwase when switching my eyes from side to side. And its not fully described by dizziness, but its close. Its a very *odd* dizziness. Secondly, I dont seem to have much in terms of concentration and energy. Went to workout this morning, could hardly get up (after sleeping till 7:30, 2 and a half hours past my alarm, this is VERY unusual for me) and when I got there, coudnt finish my training. Also, there is a very odd change in sound when this happend. It seem like for a split second, sounds become more noticable. Take for instance, my air conditioner. When I get the dizzy spell, I can suddenly hear the rattle of the vent, but thats the only thing mangified, any other noise seem to stay the same volume. Quite strange.

Stimulants, at this point, seem to have a mute effect at best on my energy. Today tried 15mg dex (simi high for me) with hardly feeling a thing.

As far as mood changes go, im starting to see how lacking in emotion I was while on the medication. Or maybe thats just part of the withdraw, not too sure.

Anyway, ill post daily on how its going. Also, anyone thats gone through simi the same thing, if you could post how long it took the withdraw to be over for you, it would be much appreshiated.
__________________
Men acquire a particular quality by constantly acting a particular way...you become just by performing just actions, temperate by performing temperate actions, brave by performing brave actions.
-Aristotle
Reply With Quote
  #2  
Old 12-05-05, 07:41 AM
Daven Daven is offline
ADDvanced Member
 

Join Date: Feb 2005
Posts: 169
Thanks: 0
Thanked 0 Times in 0 Posts
Daven is on a distinguished road
So, a few days later and im pretty much over it.

As I saw after reading countless others results from withdraw, after taking another 75mg pill to stop the withdraw affects, their symptoms droped off. On my second day, this is what I did as the off-balance effects worsend. Now, about 36 hours after my last dosage, and no problems. Ill update if theres any change, but as of now, I think Ive sucessfully weened off.
__________________
Men acquire a particular quality by constantly acting a particular way...you become just by performing just actions, temperate by performing temperate actions, brave by performing brave actions.
-Aristotle
Reply With Quote
  #3  
Old 12-20-05, 12:14 AM
joltvolta's Avatar
joltvolta joltvolta is offline
Member
 

Join Date: Dec 2005
Location: Phoenix, AZ
Posts: 36
Thanks: 0
Thanked 0 Times in 0 Posts
joltvolta is on a distinguished road
I'm glad things are going decently for you. I'm comming off Effexor while going on Wellbutrin. Its been okay since it is controled this time. I've had my perscription lapse with effexor before, and the effects in result were unpleasent. Mood swings, and general discomfort. The initial effects of effexor was very helpful in dealing with my overwhelming negative mood and attitude.

This was a few months ago, but now that I've received a diagnosis for ADHD, I'm on wellbutrin. I was pretty excited at first, but the more I read and hear about it, I'm kind of worried.

Let me know how it is going. I'm sure just keeping a log to be able to look back on as a reference to mood, perspective, etc. Keep it up!

Also, looks like you have some serious education going on. Congrats! Keep up the good work!

-- jolt
Reply With Quote
Sponsored Links
  #4  
Old 02-22-11, 01:26 PM
Perseus397 Perseus397 is offline
Newbie
 

Join Date: Oct 2010
Location: Stony Brook, NY
Posts: 2
Thanks: 0
Thanked 0 Times in 0 Posts
Perseus397 is on a distinguished road
Re: getting off of wellbutrin and effexor -log

Quote:
Originally Posted by Daven View Post
Well I've recently decided to get off of both wellbutrin and effexor. While they seem to help somewhat with concentration (wellbutrin) and very mild social problems (effexor), they simply leave me in a slight haze, and mess up my sleeping patters so much its not worth it anymore.

I recently came to houston, and im going to be participating in Astronautics training at NASA. It means getting up at 5, and going to bed at 11, and plenty of work in between. So hopefully getting off these medications will help me with my sleeping patterns and memory. Ive decided to make a log because many people seem to have issues with getting off these drugs. (aka, withdraw)

So heres where I am atm.

About 4 weeks ago I started tapering off effexor and wellbutrin. Wellbutrin, I just halfed, and halfed again in the 2nd 2 week section.

Effexor, made some VERY noticable effects tapering off. (Let me note however, that its hard to make a distinction between what effects are caused by what medication, however, by my dosage changing, its easiest to relate it to the effexor.)

I hafled the effexor, then every week, took 1/4 of the remaining, untill yesterday, now I am totaly off both medications.

A few notes on the withdraw problems. Im having quite a bit of dizzy spells, usualy only lasting 3-4 seconds, but still very anoying. Mostly when I turn my head at any speed past crawl, but almost alwase when switching my eyes from side to side. And its not fully described by dizziness, but its close. Its a very *odd* dizziness. Secondly, I dont seem to have much in terms of concentration and energy. Went to workout this morning, could hardly get up (after sleeping till 7:30, 2 and a half hours past my alarm, this is VERY unusual for me) and when I got there, coudnt finish my training. Also, there is a very odd change in sound when this happend. It seem like for a split second, sounds become more noticable. Take for instance, my air conditioner. When I get the dizzy spell, I can suddenly hear the rattle of the vent, but thats the only thing mangified, any other noise seem to stay the same volume. Quite strange.

Stimulants, at this point, seem to have a mute effect at best on my energy. Today tried 15mg dex (simi high for me) with hardly feeling a thing.

As far as mood changes go, im starting to see how lacking in emotion I was while on the medication. Or maybe thats just part of the withdraw, not too sure.

Anyway, ill post daily on how its going. Also, anyone thats gone through simi the same thing, if you could post how long it took the withdraw to be over for you, it would be much appreshiated.
What caused you to stop taking effexor and wellbutrin?
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump


All times are GMT -4. The time now is 01:08 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums